RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 1, Pages 67–82 (Mi dm616)  

This article is cited in 5 scientific papers (total in 5 papers)

Distribution of the height of leaves of rooted trees

M. Drmota


Full text: PDF file (1166 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:1, 45–58

Bibliographic databases:
UDC: 519.21
Received: 10.12.1992

Citation: M. Drmota, “Distribution of the height of leaves of rooted trees”, Diskr. Mat., 6:1 (1994), 67–82; Discrete Math. Appl., 4:1 (1994), 45–58

Citation in format AMSBIB
\Bibitem{Drm94}
\by M.~Drmota
\paper Distribution of the height of leaves of rooted trees
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 1
\pages 67--82
\mathnet{http://mi.mathnet.ru/dm616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1273234}
\zmath{https://zbmath.org/?q=an:0801.60074}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 1
\pages 45--58


Linking options:
  • http://mi.mathnet.ru/eng/dm616
  • http://mi.mathnet.ru/eng/dm/v6/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gittenberger B., “The Number of Descendants in Simply Generated Random Trees”, Mathematics and Computer Science: Algorithms, Trees, Combinatorics and Probabilities, Trends in Mathematics, eds. Gardy D., Mokkadem A., Birkhauser Verlag Ag, 2000, 65–73  isi
    2. Myllari T., “Limit distributions for the number of leaves in a random forest”, Advances in Applied Probability, 34:4 (2002), 904–922  crossref  mathscinet  isi
    3. Myllari T.B., “Limit distribution of the number of leaves of a Galton-Watson forest”, Probabilistic Methods in Discrete Mathematics, 2002, 257–271  isi
    4. Pavlov Y.L., Cheplyukova I.A., “Galton-Watson forests”, Probabilistic Methods in Discrete Mathematics, 2002, 93–97  isi
    5. Panholzer A., Prodinger H., “Moments of Level Numbers of Leaves in Binary Trees”, J. Stat. Plan. Infer., 101:1-2 (2002), 267–279  crossref  isi
  • Дискретная математика
    Number of views:
    This page:197
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020